# SDR C2XA01TY119

- Difficulty date: September 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145
- Aircraft serial: 145271
- Aircraft time: 3,417 hours, 2,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FORWARD TOP CAP BETWEEN FRAMES 19 AND 23 WAS FOUND TO HAVE AREAS OF MINOR CORROSION AND GOUGED.  MAINTENANCE REMOVED AND REPLACED THE TOP CAP IAW EMB-145 SRM 51-40-01, REPAIR WAS SATISFACTORY.  AIRCRAFT WILL BE RELEASED UPON COMPLETION  OF INSPECTION.
